How long can one go without Invega?


#1

I’m on 12mg Invega. I’m about to run out and I have no way of obtaining more for a few days.

How long can I go without it before my brain and body starts being affected?
What are the withdrawal symptoms?


#2

when I’ve had to miss a couple of days in a row

I get liquid bowels, stomach pain, and can’t sleep right

and Phil says, I get out there in things I talk about

so I would say about 3 days, you’ll start to feel it

you probably won’t hallucinate though, hopefully not

that might take a few months off of Invega.


#3

Can’t you get an emergency supply from the pharmacy?


#4

No, they don’t have that here.


#5

I’m going to quote what I just wrote in the ‘Say anything’ as it might be relevant here


#6

taking advantaged of the disabled

that’s a sad story. Do you a loved one who can intervene on your behalf?


#7

I don’t. I gave it to him voluntarily, so I can always take the permission back, but it might cost me our friendship.


#8

Part of me wants to feign withdrawal to guilt-trip him into giving me my meds. Is that bad?


#9

I have heard you talk about him before and he treats you so poorly I don’t know why you put up with him.


#10

I’m sorry @Nova, but this is inadmissible on your friend’s part. You’ve just got out of the hospital. Do you really want to risk going back there again? Because that’s what will happen if you don’t take your meds as soon as possible. I mean, forget the withdrawal, when it’s delusions and hallucinations you’ll be dealing with and should be concerned about!
I’m sorry, but this person isn’t your friend at all. What kind of friend plays with the well being and safety of another like this? I must stress that these kinds of things are not to be messed with!
I strongly hope you consider taking the permission back from him, and ending the friendship if needs be. Again, a friend wouldn’t do this to a friend. Please do this and get the meds as soon as you can
Please think of yourself first on this one


#11

In my case, when I used Invega, at the second/third day off symptoms would come back.


#12

Tell him you’re calling the police. Thats how serious this is.